Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Eosinophilia, exertional dyspnea, breathing difficulty. Taking Montair LC. High IgE levels. Permanent cure?

For the last one year im suffering frm eosinophilia . I did all tests but all are normal except my IgE(TOTAL) Level is 2000 and aec is 960. My problems are exertional dyspnea , breathlessnes during step climbing , breathing difficulty in long conversation .,palpitations.Currently im taking Montair LC for last one yr. Is there any permanent cure for this?
Asked On : Sat, 10 Nov 2012
Answers:  2 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
Dear sir/madam

Raised Ig E will occur in allergic conditions such as bronchial asthma or some allergic condition.
As you are having difficulty in respiration and some respiratory problems, it might be due to allergic bronchitis, it is usually associated with palpitations so dont worry
You wont get benefited by taking montair LC for a long time. You need to Get the chest x ray done and review with your chest physician once.
You might need inhaler and oral therapy.

Answered: Fri, 30 Aug 2013
I find this answer helpful
Pediatrician Dr. E Venkata Ramana's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Eosinophilia is seen in allergic manifestations due to intestinal worms, tropical pulmonary eosinophilia, and some times due to drugs.
Exertional dyspnea, breathlessness with eosinophilia is seen in tropical pulmonary eosinophilia which requires treatment with diethyl carbamazine in addition to symptomatic treatment with Montair-LC.
Another possibility is allergic bronchial asthma where the symptoms are associated with an allergen, and some times induced by exercise.
Consult the physician for further evaluation and for treatment.
Hope I have answered your query.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor